MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number LC470W
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The insurance company letter alleges a fire occurred at the property and may have been caused by a lift chair or the transformer used to power the chair.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.
 
Additional Manufacturer Narrative
This matter was investigated, and no property subrogation or products liability ever came after the inspection and initial notice to pride.The unit will not be coming back.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18342
8008008586
MDR Report Key18901799
Report Number2530130-2024-00358
Device Sequence Number13045476
Product Code INO
UDI-Device Identifier00606509400398
UDI-Public00606509400398
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLC470W
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/06/2024
03/06/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date05/09/2024
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown